# SDR ERKR200100123

- Difficulty date: May 14, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR- FUSELAGE SKIN - FWD AND ABOVE NR 1 MAIN ENTRY DOOR.  THIS REPAIR CONSISTS OF TRIMMING OUT THE DAMAGE AND INSTALLING A MODIFIED SRM REPAIR, EXTERNAL SKIN DOUBLER, TRIPLER AND A SPLICE ARE FABRICATED AND FIT TO CORRECT THE DISCREPANT CONDITION PER ECRA 3203-53-39-2.
